Over the past 2 weeks I've noticed my hair has been thinning increasingly. It's scary because it's sort of happened suddenly and I feel like everyday my hair has gotten thinner and thinner. I am 22 and there's not really a history of hair loss in my family. What could be happening?
It may be iron loss, did you get your blood tested to see if you have low iron in your blood? Or maybe hormonal. A dermatologist would be good to see :)
I'm 26 and my hair thinning has started a few years ago, but I'm on Effexor, plus my iron is low. My hair still looks ok, I just wish it was as thick and strong as it used to be. I'm taking some liquid iron from a health food store after I've gotten tests back from my doctor. And soon lowering my dose of meds! Hope some of this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.